Translator Disclaimer
November 2014 Dunkl transform of $(\beta, \gamma)$-Dunkl Lipschitz functions
Radouan Daher, Mustapha Boujeddaine, Mohamed El Hamma
Proc. Japan Acad. Ser. A Math. Sci. 90(9): 135-137 (November 2014). DOI: 10.3792/pjaa.90.135

Abstract

In this paper, we obtain an analog of Younis’s Theorem 5.2 in~[7] for the Dunkl transform on the real line for functions satisfying the $(\beta, \gamma)$-Dunkl Lipschitz condition in the space $\mathrm{L}^{p}(\mathbf{R}, |x|^{2\alpha+1}dx)$, where $\alpha\geq -\frac{1}{2}$.

Citation

Download Citation

Radouan Daher. Mustapha Boujeddaine. Mohamed El Hamma. "Dunkl transform of $(\beta, \gamma)$-Dunkl Lipschitz functions." Proc. Japan Acad. Ser. A Math. Sci. 90 (9) 135 - 137, November 2014. https://doi.org/10.3792/pjaa.90.135

Information

Published: November 2014
First available in Project Euclid: 6 November 2014

zbMATH: 1334.46023
MathSciNet: MR3277206
Digital Object Identifier: 10.3792/pjaa.90.135

Subjects:

Rights: Copyright © 2014 The Japan Academy

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.90 • No. 9 • November 2014
Back to Top